# SDR SWIA201332797

- Difficulty date: January 23, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 35,763 hours, 29,546 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK WS 65.75 STR 14-15 DRAIN VALVE HOLE CRACK INDICATION NOTED.  (C-CHECK)  REPAIRED LEFT LOWER WING PLANK DRAIN VALVE HOLE AT WS 65.75 STR 14-15 IAW REO.
